| Model Number |
ETLW1624C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Limb Pain (4836)
| Date of Event |
04/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 3 weeks post the index procedure, the patient presented emergently experiencing right leg pain along with a cold leg.Ct imaging revealed that the right iliac limb was completely thrombosed.The physician reviewed the ct and could not determine a graft complication and suspected the patient had a clot embolize into the graft from a heart condition.Intervention was performed.A non mdt catheter was used to de-clot the right iliac limb which was then re-lined with 16-16/156 graft restoring blood flow.Per the physician the cause of the occlusion is unknown but the physician suspected the patient had a clot embolize into the graft from heart condition.No additional clinical sequalae were provided and the patient is fine.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1616c156e, serial/lot #: (b)(6), ubd: 20-apr-2025, udi#: (b)(4) ; product id: esbf2514c103e, serial/lot #: (b)(6), ubd: 07-sep-2025, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received; it was confirmed that the etlw1616c156e limb was occluded and the occlusion extended into the flow divider of the main body bifurcated stent graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.